# SDR DL72P960537

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225
- Aircraft serial: 21860
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 4 Le Flap
- Component: 10605582
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

POSITION NR 4 LE FLAP WENT UNLOCK FL 270 IN CLIMB.  RECYCLED, UNABLE TO GET RETRACT INDICATION.  CORRECTIVE ACTION....REPLACED LE ACTUATOR POS NR 4 PER MM 27-81-27.  ADJUSTED SWITCH PER MM 27-82-1.  GROUND CHECK NORMAL.  INDICATION OK.  LEAK CHECK OK.
